MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6069076
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of event - japan.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for l3/4 and l5/s lumbar spinal canal stenosis.It was reported that, preoperative intervertebral height was about 10 mm by computed tomography.As the intervertebral entry was narrow and the anterior portion was opened, the catalyft was the most suitable case.When sizing was performed using rotate distractor, it seemed just fine at 10 mm but the entry was narrow, so it was decided to use a 7mm catalyft.After the insertion of the cage, the connection region between the inserter and the cage was difficult to distinguish because it was metal-to-metal, so approached to the front and expanded.An additional bone graft filling was performed using the autologous bone.Then, on the side, it was installed slightly ahead of the leading edge.The inserter was over-installed in the front when it was removed, so it was decided to deflate and try to install it again.The inner cylinder could not fit when the remover sleeve was attached and tried to deflate, so it was idled.It seems that it got stuck in the screw hole due to autologous bone filling.It was difficult to scrape off the screw hole with the standard drill.The guide sleeve was also removed once and even approach ed with the inner cylinder only, the difficulty continues while advancing forward.The remover sleeve was attached again, then aiming with fluoroscopy, surely inserting the inner cylinder, and finally deflating.For the front, the intervertebral height increased during a series of recoveries, so the cy of 9×23.3 was used in a shape that fits perfectly in the rear.There was no allegation associated with the inserter used.The reported cage was used according to ifu/labelling.The cage was removed and discarded and a new cage was implanted.There were no patient symptoms or complications reported.No additional treatment or surgery performed as a result.No further complications reported regarding the event.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21500883
Report Number1030489-2025-01052
Device Sequence Number17243450
Product Code MAX
UDI-Device Identifier00763000246792
UDI-Public00763000246792
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6069076
Device Catalogue Number6069076
Device Lot Number0937882W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Initial Report FDA Received Date03/02/2025
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown